# SDR UPS99830064

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  T/S AND FOUND WIRE LG19DW22 SHORTED TO GROUND AT COCKPIT DOME LIGHT ASSY.  REPAIRED WIRE LIGHT, OP CHECKS GOOD.
